# SDR AALA952122

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1434A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11419
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYZ - FLT 1049 - EN ROUTE YYZ/LGA, THE NR 2 ENGINE LOW PRESSURE LIGHT ILLUMINATED ALONG WITH THE RED MASTER WARNING ALERT.  RETARDED NR 2 ENGINE THROTTLE AND ALERT EXTINGUISHED.  ADVANCED NR 2 ENGINE THROTTLE AGAIN, CAUSED ALERT TO RECUR. EMERGENCY DECLARED AND AIRCRAFT RETURNED TO YYZ AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED HIGH POWER ENGINE RUN, LOW POWER ENGINE RUN CARRIED OUT, OIL PRESSURE TRANS. CHECKED AND CLEARED.  ALL INDICATIONS NORMAL.  NO SAP INDICATIONS.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
